Advanced search
Start date
Betweenand

Embedding group algebras and crossed products in division rings

Grant number: 09/50886-0
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): October 01, 2009
Effective date (End): September 23, 2012
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Jairo Zacarias Goncalves
Grantee:Javier Sanchez Serda
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
HERBERA, DOLORS; SANCHEZ, JAVIER. The inversion height of the free field is infinite. SELECTA MATHEMATICA-NEW SERIES, v. 21, n. 3, p. 883-929, JUL 2015. Web of Science Citations: 3.
SANCHEZ, JAVIER. Free group algebras in Malcev-Neumann skew fields of fractions. FORUM MATHEMATICUM, v. 26, n. 2, p. 443-466, MAR 2014. Web of Science Citations: 5.
FERREIRA, VITOR O.; GONCALVES, JAIRO Z.; SANCHEZ, JAVIER. Free symmetric group algebras in division rings generated by poly-orderable groups. Journal of Algebra, v. 392, p. 69-84, OCT 15 2013. Web of Science Citations: 4.
HUEGEL, LIDIA ANGELERI; SANCHEZ, JAVIER. Tilting modules over tame hereditary algebras. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 682, p. 1-48, SEP 2013. Web of Science Citations: 9.
FERREIRA, VITOR O.; FORNAROLI, ERICA Z.; SANCHEZ, JAVIER. FREE FIELDS IN MALCEV-NEUMANN SERIES RINGS. COMMUNICATIONS IN ALGEBRA, v. 41, n. 3, p. 1149-1168, MAR 6 2013. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.